# SDR FDEA200910083503

- Difficulty date: October 8, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 46,180 hours, 10,280 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37961
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSP ON NLG LT SIDE TRUNNION FITTING TRIM OUT AREA FOUND LONGERON CRACK APPROX 0.3 INCH.  TRIMMED OUT AREA CRACKED LONGERON REMOVED AND REPLACED AS PER SRM 51-31-01, REVISION 41. REPAIR   CLASSIFIED MAJOR AS PER GMM 6-2-100, REVISION 108.
